Проекты Отдела прикладных сетевых исследований НЦЧ РАН и Группы по вычислительной физике и сетевым исследованиям ИТФ им Л.Д. Ландау РАН

Контактная информация

Адрес:

Лесная улица, д. 9, ком. 202  
г. Черноголовка, Московской обл, 142432, Россия

тел: (495) 993-48-44

факс: (495) 993-58-17

e-mail: adm@chg.ru 

Этот e-mail адрес защищен от спам-ботов, для его просмотра у Вас должен быть включен Javascript

 
Главная Публикации Geometric and statistical properties of pseudorandom number generators based on multiple recursive transformations, L. Barash, 2012
Печать

Geometric and statistical properties of pseudorandom number generators based on multiple recursive transformations

L.Yu. Barash

Springer Proceedings in Mathematics and Statistics, Volume 23, Monte Carlo and Quasi-Monte Carlo Methods 2010, Pages 265-280

DOI: 10.1007/978-3-642-27440-4_12
The original publication is available at www.springerlink.com

Abstract:

The equidistribution property is studied for the generators of the MRG type. A new algorithm for generating uniform pseudorandom numbers is proposed. The theory of the generator, including detailed study of its geometric and statistical properties, in particular, proofs of periodic properties and of statistical independence of bits at distances up to logarithm of mesh size, is presented. Extensive statistical testing using available test packages demonstrates excellent results, while the speed of the generator is comparable to other modern generators.

Full PDF
 

 
(c) Department of applied network research SCC RAS
Slideshow is powered by phatfusion / Design by Next Level Design / Script by Joomla!
XXX Porn Tube